# SDR 97FDEA00300

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Wedge
- Part number: 65216329
- Condition: Delaminated
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING EDGE ON UPPER SKIN L/W MIDFLAP I/B SIDE ABOVE NR 4 TEAR DROP IS DELAMINATED OR DISBONDED.  *S/D*  REPLACED L/W I/B MID FLAP WITH SERVICEABLE MIDFLAP ASSEMBLY DUE TO DAMAGE ON TRAILING EDGE BEYOND ECONOMICAL REPAIR IAW FED-EX M/M 27-51-31, 27-51-3, AND 27-51-2.
